# SDR UPS97823200

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584981
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 1241 AT STR 35L INTERCOSTAL TIE FITTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED FITTING IAW SRM 51-1-20D AND DWG 3758498.
